Proof of the soul conjecture of Cheeger and Gromoll
Source: J. Differential Geom. Volume 40, Number 1 (1994), 209-212.
First Page: Show Hide
Primary Subjects: 53C20
Full-text: Access denied (no subscription detected)
We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber.
If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text
Links and Identifiers
 M. Berger, An extension ofRauch's metric comparison theorem and someapplications, Illinois J. Math. 6 (1962) 700-712.
 J. Cheeger and D. Gromoll, On the structure of complete manifolds of nonnegative curvature, Ann. of Math. 96 (1972) 413-443.
 D. Gromoll and W. T. Meyer, On complete open manifolds of positive curvature, Ann. of Math. 90 (1969) 75-90.
 V. Marenich, Structure of open manifolds of nonnegative curvatureI, II. Siberian Advances in Math. 2 (1992), no. 4, 104-146; 3 (1993) no. 1, 129-151.
 V. Sharafutdinov, Pogorelov-Klingenberg theorem for manifolds homeomorphic to Rn Sibirsk. Math. Zh. 18 (1977) 915-925.